# SDR ASOA20151026187

- Difficulty date: October 26, 2015
- Submitted: October 26, 2015
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145XR
- Aircraft serial: 145703
- Aircraft time: 35,156 hours, 20,169 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 14522215413
- Condition: Corroded
- Location: Frame 61
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE CENTER OMEGA BEAM WAS FOUND TO BE CORRODED AT FRAME 61.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW SRM 53-24-10.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
